Commutators for fourier multipliers on Besov spaces

Joan Cerdà, Joaquim Martín

Research output: Contribution to journalArticleResearchpeer-review

2 Citations (Scopus)

Abstract

If T is any bounded linear operator on Besov spaces Bpσj,qj(Rn)(j=0,1, and 0<σ1<σ<σ0), it is proved that the commutator [T,Tμ]=TTμ -TμT is bounded on Bpσ,q (Rn), if Tμ is a Fourier multiplier such that μ is any (possibly unbounded) symbol with uniformly bounded variation on dyadic coronas. © 2004 Published by Elsevier Inc.
Original languageEnglish
Pages (from-to)119-128
JournalJournal of Approximation Theory
Volume129
DOIs
Publication statusPublished - 1 Aug 2004

Keywords

  • Approximation spaces
  • Besov space
  • Commutator
  • Interpolation theory
  • K-functional
  • Multipliers

Fingerprint Dive into the research topics of 'Commutators for fourier multipliers on Besov spaces'. Together they form a unique fingerprint.

Cite this